# SDR VNAA20251204001

- Difficulty date: November 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N629NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15373
- Aircraft time: 21,086 hours, 16,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS LBL27 (1E/A) FROM FS364 TO FS480; ON LBL9 (1E/A) FROM FS375 TO FS485, (2E/A) FROM FS581 TO FS669 AND (2E/A).  FROM FS685 TO FS977 AT PAX CABIN.   WERE EVALUATED, DUE TO EXCESSIVE DAMAGE ON SEAT RAILS LBL27 (1E/A) FROM FS364 TO FS480; ON LBL9 (1E/A) FROM FS375 TO FS485, (2E/A) FROM FS581 TO FS669 AND (2E/A) FROM FS685 TO FS977 AT PAX CABIN PER CRJ-900 SRM 53-21-49-101-001-A01, SRM 53-31-49-101-001-A02, SRM 53-41-49-101-001-A02 AND SRM 53-51-49-101-001-A02 AND REPLACED PER AMM 53-00-49.
